# SDR NWAA072986743

- Difficulty date: September 2, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 92,211 hours, 21,166 cycles
- Engine: Pwa JT9D7Q
- Engine time: 81,711 hours, 13,641 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE NR 4 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  PER THE COM THE ENGINE WAS OPERATED AT REDUCED THRUST.  THE ENGINE SUBSEQUENTLY EXPERIENCED A FLAME-OUT.  A RESTART ATTEMPT WAS UNSUCCESSFUL.  THE FLIGHT CONTINUED TO NRT AND LANDED WITHOUT FURTHER INCIDENT.  THE NR 4 ENGINE WAS REPLACED.
